# SDR DALA2015112407162

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER BS 584 BETWEEN LONGERONS 28 - 29L. PRODUCTION DOUBLER WAS REPAIRED IAW ER/A 539957-14, REV ORIGINAL EQUIPMENT, PANAMETRICS NDT35DL. TRANSDUCER SON OPEN V260SM.
